CSpace

Browse/Search Results:  1-10 of 48 Help

Selected(0)Clear Items/Page:    Sort:
Classical Lie superalgebras over simple associative algebras 期刊论文
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 2006, 卷号: 92, 页码: 581-600
Authors:  Benkart, G;  Xu, XP;  Zhao, KM
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Verma modules over Virasoro-like algebras 期刊论文
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2006, 卷号: 80, 页码: 179-191
Authors:  Wang, XD;  Zhao, KM
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Virasoro-like algebra  Verma module  
Weyl type algebras from quantum tori 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 2, 页码: 135-165
Authors:  Zhao, KM
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
quantum torus  simple associative algebra  derivation  second cohomology group  isomorphism  
Rational Jordan decomposition of bilinear forms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2005, 卷号: 7, 期号: 6, 页码: 769-786
Authors:  Dokovic, DZ;  Zhao, KM
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
bilinear form  rational Jordan decomposition  nilpotent orbit  semi-simple orbit  congruence class  
Real division algebras with large automorphism group 期刊论文
JOURNAL OF ALGEBRA, 2004, 卷号: 282, 期号: 2, 页码: 758-796
Authors:  Dokovic, DZ;  Zhao, KM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Weight modules over exp-polynomial Lie algebras 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2004, 卷号: 191, 期号: 1-2, 页码: 23-42
Authors:  Billig, Y;  Zhao, KM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Tridiagonal normal forms for orthogonal similarity classes of symmetric matrices 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2004, 卷号: 384, 页码: 77-84
Authors:  Dokovic, DZ;  Zhao, KM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
orthogonal group  symmetric matrices  tridiagonal matrices  symmetrized Jordan blocks  
Real homogeneous algebras as truncated division algebras and their automorphism groups 期刊论文
ALGEBRA COLLOQUIUM, 2004, 卷号: 11, 期号: 1, 页码: 11-20
Authors:  Dokovic, DZ;  Zhao, KM
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
real division algebras  quaternions  octonions  homogeneous algebras  
Invariant theory for non-associative real two-dimensional algebras and its applications 期刊论文
TRANSFORMATION GROUPS, 2004, 卷号: 9, 期号: 1, 页码: 3-23
Authors:  Dokovic, D;  Zhao, KM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Weight modules over generalized Witt algebras with 1-dimensional weight spaces 期刊论文
FORUM MATHEMATICUM, 2004, 卷号: 16, 期号: 5, 页码: 725-748
Authors:  Zhao, KM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30